Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


double dose os isentress?
Feb 26, 2014

I started Truvada/Isentress PEP last week and my adherance so far has been excellent, and the side effects pretty minimal. I usually take truvada/isentress at 9am each morning and isentress at 9pm in the evening.

because of my schedule, I usually don't get home in the evenings until 10 or 11 pm so I carry a single dose of Isentress with me in a pill box which I refill each morning.

Unfortunately this morning when I was taking my usual does of truvada/isentress, 2 pills of the isentress fell out of the pack and I figured I'd just add the second one to my pill box for the evening dose.

but before I knew what I was doing, I swallowed both isentress pills!

Should I go to the emergancy room as directed by Merck's website?

TheBody.com has a lot of info regarding taking too much Truvada and Atripla, but I can't find anything about taking too much Isentres.

Thank you in advance for taking the time to reply.

Response from Dr. Henry

Should be no problem. Double doses of raltegravir (Isentress)once daily (entire dose at once) have been studied and though generally well tolerated the effectiveness of the once daily dosing was below the effectiveness of twice daily dosing so that strategy not recommended. KH



Previous
Hiv and Eye problems
Next
Re: Advice For Professionals

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement